# SDR CWQR20050003

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: General aviation
- Aircraft: N671Q
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 4,538 hours, 3,555 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 99144272
- Part serial: NA
- Condition: Arced
- Location: Low Fuel
- Part time: 4,538 hours, 3,555 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LOW LEVEL FUEL SWITCH INOP AND THE APPEARANCE OF MISSING MATERIAL AND ARCING BETWEEN FLOAT AND SWITCH BODY WHEN FLOAT WAS IN THE UP POSITION.  THIS SWITCH HAS BEEN SENT TO CESSNA FOR EVALUATION AND SUBMITTED CITATION SERVICE CONDITION REPORT 187403.
